# SDR COMA0860432

- Difficulty date: October 24, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 31,870 hours, 27,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3521017
- Condition: Cracked
- Location: Fs 654.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON INTERCOSTAL FOR APU DOOR ACTUATOR.  REPAIRED CRACK ON INTERCOSTAL FOR APU DOOR ACTUATOR IAW EA 10-5362-02391.
